| Catalog Number |
RBY2C1240 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/15/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2017-00143, 3005168196-2017-00144, 3005168196-2017-00146.The hospital disposed of the device.
Event or Problem Description
During preparation for a coil embolization procedure, the hospital staff was unable to advance four ruby coils pass their friction locks and out of their introducer sheaths.Therefore, the four ruby coils were not used for the procedure and the procedure was completed using additional ruby coils.